RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Forthcoming seminars
Seminar calendar
List of seminars
Archive by years
Register a seminar

Search
RSS
Forthcoming seminars





You may need the following programs to see the files








Steklov Mathematical Institute Seminar
March 21, 2013 16:00, Moscow, Steklov Mathematical Institute of RAS, Conference Hall (8 Gubkina)
 


Infinite determinantal measures and the Borodin–Olshanski problem

A. I. Bufetov

Number of views:
This page:1353
Video files:431
Youtube Video:

A. I. Bufetov
Photo Gallery



Abstract: Consider the action of the Cartesian square of the infinite unitary group on the space of infinite complex matrices. D. Pickrell in 1990 constructed for this action a one-parameter family of invariant probability measures, a natural analogue of the Haar measure. In 2000 Borodin and Olshanski gave an explicit description of the ergodic decomposition of finite Pickrell measures in terms of determinantal point processes with the Bessel kernel of Tracy and Widom, which is well known in random matrix theory And is the scaling limit of Christoffel–Darboux kernels corresponding to classical Jacobi orthogonal polynomials. Borodin and Olshanski extended Pickrells construction, exhibited a family of infinite unitarily invariant measures on the space of infinite complex matrices and posed the question of the description of their ergodic decomposition. The answer will be given in the talk. The main role is played by a construction of sigma-finite analogues of determinantal point processes That are scaling limits of scaling limits of infinite analogues of classical orthogonal polynomial ensembles. The talk is based on the paper [1].

References
  1. A. I. Bufetov, “Infinite determinantal measures”, Elec. Res. Ann. Math. Sci., 20 (2013), 12–30 http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=8282, arXiv: 1207.6793  mathscinet  zmath  scopus


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017